Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1964 1
1966 1
1982 1
1985 1
1986 1
1988 1
1992 10
1993 4
1994 3
1995 6
1996 1
1997 2
1998 3
1999 2
2000 2
2001 5
2002 4
2003 2
2005 2
2006 2
2007 3
2008 3
2009 2
2010 2
2011 3
2012 3
2013 6
2014 3
2015 5
2016 3
2017 2
2018 1
2019 1
2020 1
2024 0

Text availability

Article attribute

Article type

Publication date

Similar articles for PMID: 10933302

88 results

Results by year

Filters applied: . Clear all
Page 1
Toxic hepatitis caused by herbal medicine.
Okpara RA. Okpara RA. J Am Board Fam Pract. 2000 Jul-Aug;13(4):321. doi: 10.3122/15572625-13-4-321. J Am Board Fam Pract. 2000. PMID: 10933302 No abstract available.
Making a diagnosis of herbal-related toxic hepatitis.
Haller CA, Dyer JE, Ko R, Olson KR. Haller CA, et al. West J Med. 2002 Jan;176(1):39-44. doi: 10.1136/ewjm.176.1.39. West J Med. 2002. PMID: 11788538 Free PMC article. No abstract available.
[Liver injury from herbal and dietary supplements].
Stickel F. Stickel F. Dtsch Med Wochenschr. 2015 Jun;140(12):908-11. doi: 10.1055/s-0041-102437. Epub 2015 Jun 12. Dtsch Med Wochenschr. 2015. PMID: 26069918 German. No abstract available.
Acute hepatitis following assumption of a herbal remedy.
Viganó M, Lampertico P, Colombo M. Viganó M, et al. Eur J Gastroenterol Hepatol. 2008 Apr;20(4):364-5. doi: 10.1097/MEG.0b013e3282f2bbe5. Eur J Gastroenterol Hepatol. 2008. PMID: 18334885 No abstract available.
[Hepatotoxicity due to herbal infusion].
Andrade RJ, Lucena MI, García-Cortés M. Andrade RJ, et al. Gastroenterol Hepatol. 2002 May;25(5):327-32. doi: 10.1016/s0210-5705(02)79029-8. Gastroenterol Hepatol. 2002. PMID: 11985805 Review. Spanish. No abstract available.
Hepatitis caused by the herbal remedy Teucrium polium L.
Starakis I, Siagris D, Leonidou L, Mazokopakis E, Tsamandas A, Karatza C. Starakis I, et al. Eur J Gastroenterol Hepatol. 2006 Jun;18(6):681-3. doi: 10.1097/00042737-200606000-00016. Eur J Gastroenterol Hepatol. 2006. PMID: 16702859
88 results